# SDR SWAA2022032347137

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF UPPER SURFACE ALONG EDGES HAS CORROSION. / FWD CARGO FLOOR PNL # 120DR CORROSION ALONG EDGE IS OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED PNL 120DF P/N 453A1610-20 SI 3 4251048 WITH NEW PART ON A TAG # WN1470 ON SHELF. VERIFIED P/N IS EFFECTIVE FOR A/C IAW 737-800 AIPC 25-52-10-17 ITEM # 25.
